Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Memory

Posted by Noa on October 20, 1999, at 20:15:20

In reply to Re: Memory, posted by Brandon on October 20, 1999, at 19:08:02

For me, it is definitely the meds. When on higher doses of effexor, I get bad word, um what's the name for when you can't remember things, oh god it's right there, I was about to type in and it was lost, you know when you just can't remember the word.....oy yeah, word retrieval problems. It happens with all kinds of words, sometimes with names and numbers, but mostly with words--simple or sophisticate. Makes me feel REALLY DUMB if it happens at work. I am now taking Effexor XR and am up to 375 and it is happening again, although not as bad as the regular effexor. It is frustrating. Mostly, I am trying to work on not getting flustered by it, because what happens is I get so embarrassed I lose my train of thought altogether. I am trying to stay calm and find a suitable substitute word or talk "around" the word. It isn't easy though. BTW there is something on psychopharm tips on word retreival problems and effexor, maybe also about other meds.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:13491